DocServer

Items where Author is "Loewen, Philip D."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article | Preprint
Number of items: 3.

Article

Borwein, Jonathan M. and Fabian, Marian and Loewen, Philip D. (2002) The range of the gradient of a Lipschitz C^1-smooth bump in infinite dimensions. Israel Journal of Mathematics, 132 (1). pp. 239-251.

Borwein, Jonathan M. and Fabian, Marian and Kortezov, Ivaylo and Loewen, Philip D. (2001) The Range of the Gradient of a Continuously Differentiable Bump. J. Nonlinear and Convex Analysis, 2 . pp. 1-19.

Preprint

Loewen, Philip D. and Wang, Shawn Xianfu (2001) A generalized variational principle. [Preprint]

This list was generated on Sun Nov 19 21:27:15 2017 AEDT.